# SDR DALA2021082705086

- Difficulty date: August 23, 2021
- Submitted: August 28, 2021
- Operation: Air carrier
- Aircraft: N186DN
- Make and model: Boeing 767332
- Aircraft serial: 27962
- Aircraft time: 107,626 hours, 15,039 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Bs 1577-1582
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION MAINTENANCE FOUND CORROSION LEVEL 2 ON BULK CARGO ATTACH FITTING 2EA AT STA 1577 TO STA 1582. REPLACED FITTING. (LP 1926281)
